# SDR REXA2018090700806

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 24,639 hours, 16,754 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUMPSEAT MASK FOUND TO BE LEAKY INSIDE CASE SLOWLY. R&R OBS O2 STOWAGE BOX IAW AMM 35-11-15. OPS & LEAK CHECK GOOD.
